Arş. Gör. Dr. ERDOĞAN ŞEN NKUAVES

Kimlik Bilgileri

Arş. Gör. Dr. ERDOĞAN ŞEN

T: (0282) 250 2653

M esen@nku.edu.tr

W esen.cv.nku.edu.tr

Kurum Bilgileri
Birim:Fen - Edebiyat Fakültesi
Bölüm:Matematik
Ana Bilim Dalı:
Doktora
Üniversite: İSTANBUL TEKNİK ÜNİVERSİTESİ
Fakülte / Enstitü / Yüksekokul:FEN BİLİMLERİ ENSTİTÜSÜ
Bölüm / Program / Anabilim Dalı:MATEMATİK MÜHENDİSLİĞİ ANABİLİM DALI
Öğrenim Yılları: 2011-2015
Tez: Regularized traces and spectral properties of differential operators (2015)
Yüksek Lisans
Üniversite: NAMIK KEMAL ÜNİVERSİTESİ
Fakülte / Enstitü / Yüksekokul:FEN BİLİMLERİ ENSTİTÜSÜ
Bölüm / Program / Anabilim Dalı:MATEMATİK (YL)
Öğrenim Yılları: 2009-2010
Tez: Sınır koşulunda spektral parametre bulunan geç kalan argümentli sürekli olmayan sınır-değer probleminin özdeğer ve özfonksiyonlarının asimptotik ifadeleri (2010)
Lisans
Üniversite: GEBZE TEKNİK ÜNİVERSİTESİ
Fakülte / Enstitü / Yüksekokul:TEMEL BİLİMLER FAKÜLTESİ
Bölüm / Program / Anabilim Dalı:MATEMATİK BÖLÜMÜ / MATEMATİK PR.
Öğrenim Yılları: 2004-2008
Tez:
Yabancı Dil Bilgileri
İngilizce:Gelişmiş
Akademik Görevler
Arş. Gör. Dr. NAMIK KEMAL ÜNİVERSİTESİ
FEN-EDEBİYAT FAKÜLTESİ / MATEMATİK BÖLÜMÜ / ANALİZ VE FONKSİYONLAR TEORİSİ
2015-
Araş. Gör. NAMIK KEMAL ÜNİVERSİTESİ
FEN-EDEBİYAT FAKÜLTESİ / MATEMATİK BÖLÜMÜ / ANALİZ VE FONKSİYONLAR TEORİSİ ANABİLİM DALI
2009-2015
İdari Görevler
Üniversite Dışı İş Deneyimi
Üniversiteler Arası Kurul Bilim Alanı Bilgileri
Fen Bilimleri ve Matematik Temel Alanı / Matematik
Uygulamalı Matematik
Matematiksel Analiz
Uluslararası hakemli dergilerde yayımlanan makaleler
1. ŞEN E., A regularized trace formula and oscillation of eigenfunctions of a Sturm-Liouville operator with retarded argument at 2 points of discontinuity, Mathematical Methods in the Applied Sciences, vol. 40, pp. 7051-7061, 2017.
Özgün Makale SCI-Expanded Erişim Linki
2. ŞEN E., Sturm-Liouville problems with retarded argument and a finite number of transmission conditions, Electronic Journal of Differential Equations, vol. 2017, pp. 1-8, 2017.
Özgün Makale SCI-Expanded
3. BAYRAMOV A., ŞEN E., Bayramoğlu M., A regularized trace formula for a discontinuous Sturm-Liouville operator with delayed argument, Electronic Journal of Differential Equations, vol. 2017, pp. 1-12, 2017.
Özgün Makale SCI-Expanded Erişim Linki
4. ŞEN E., BAYRAMOV A., Spectral analysis of boundary value problems with retarded argument, Communications Series A1: Mathematics and Statistics, vol. 66, pp. 175-194, 2017.
Özgün Makale ESCI: Emerging Sources Citation Index
5. ŞEN E., MUHTAROĞLU O., ORUÇOĞLU K., Completeness of eigenfunctions of discontinuous Sturm Liouville Problems, Iranian Journal of Science and Technology Transaction A-Science, vol. 40, pp. 1-8, 2016.
Özgün Makale SCI-Expanded
6. ŞEN E., MUHTAROĞLU O., Spectral Properties of Discontinuous Sturm Liouville Problems with a Finite Number of Transmission Conditions, Mediterranean Journal of Mathematics, vol. 13, pp. 153-170, 2016.
Özgün Makale SCI-Expanded Erişim Linki
7. ARACI S., ŞEN E., AÇIKGÖZ M., A Class of Generating Functions for a New Generalization of Eulerian Polynomials with Their Interpolation Functions, Filomat, vol. 30, pp. 2269-2275, 2016.
Özgün Makale SCI-Expanded
8. ŞEN E., BAYRAMOV A., ORUÇOĞLU K., Regularized trace formula for higher order differential operators with unbounded coefficient, Electronic Journal of Differential Equations, vol. 2016, pp. 1-12, 2016.
Özgün Makale SCI-Expanded Erişim Linki
9. ŞEN E., AÇIKGÖZ M., ARACI S., Spectral problem for Sturm Liouville operator with retarded argument which contains a spectral parameter in the boundary condition, Ukrainian Mathematical Journal, vol. 68, pp. 1102-1114, 2016.
Özgün Makale SCI-Expanded
10. ARACI S., ŞEN E., AÇIKGÖZ M., Srivastava H. M., Existence and uniqueness of positive and nondecreasing solutions for a class of fractional boundary value problems involving the p Laplacian operator, Advances in Difference Equations, vol. 2015, pp. 1-12, 2015.
Özgün Makale SCI-Expanded Erişim Linki
11. ARACI S., ŞEN E., AÇIKGÖZ M., ORUÇOĞLU K., Identities involving some new special polynomials arising from the applications of fractional calculus, Applied Mathematics and Information Sciences, vol. 9, pp. 2657-2662, 2015.
Özgün Makale Scopus
12. ARACI S., ŞEN E., ON A p ADIC INTERPOLATING FUNCTION FOR THE GENERALIZED GENOCCHI NUMBERS AND ITS BEHAVIOUR AT s 0, ARS Combinatoria, vol. 122, pp. 439-447, 2015.
Özgün Makale SCI-Expanded
13. ŞEN E., BAYRAMOV A., ORUÇOĞLU K., The regularized trace formula for a differential operator with unbounded operator coefficient, Advanced Studies in Contemporary Mathematics, vol. 25, pp. 583-591, 2015.
Özgün Makale Wos, Scopus
14. ŞEN E., A class of second order differential operators with eigenparameter dependent boundary and transmission conditions, Mathematical Methods in the Applied Sciences, vol. 37, pp. 2952-2961, 2014.
Özgün Makale SCI-Expanded Erişim Linki
15. ARACI S., ŞEN E., AÇIKGÖZ M., Asymptotic properties of a new Sturm Liouville problem with retarded argument, Mathematical Methods in the Applied Sciences, vol. 37, pp. 2619-2625, 2014.
Özgün Makale SCI-Expanded Erişim Linki
16. ARACI S., ŞEN E., AÇIKGÖZ M., On the von Staudt Clausen s theorem associated with q Genocchi numbers, APPLIED MATHEMATICS AND COMPUTATION, vol. 247, pp. 780-785, 2014.
Özgün Makale SCI-Expanded Erişim Linki
17. ARACI S., ŞEN E., Kong X., AÇIKGÖZ M., A new approach to multivariate q Euler polynomials by using umbral calculus, Journal of Integer Sequences, vol. 17, pp. 1-10, 2014.
Özgün Makale Mathematical Reviews
18. ŞEN E., Asymptotic properties of eigenvalues and eigenfunctions of a Sturm Liouville problem with discontinuous weight function, Miskolc Mathematical Notes, vol. 15, pp. 197-209, 2014.
Özgün Makale SCI-Expanded
19. ARACI S., ŞEN E., Existence and multiplicity of positive solutions for boundary value problems of non linear fractional differential equations, Proceedings of the Jangjeon Mathematical Society, vol. 17, pp. 247-258, 2014.
Özgün Makale SCOPUS
20. ARACI S., AÇIKGÖZ M., ŞEN E., New generalization of Eulerian Polynomials and their applications, Journal of Analysis and Number Theory, vol. 2, pp. 59-63, 2014.
Özgün Makale
21. ARACI S., AÇIKGÖZ M., ŞEN E., Some new formulae for Genocchi numbers and polynomials involving Bernoulli and Euler polynomial, International Journal of Mathematics and Mathematical Sciences, vol. 2014, pp. 1-7, 2014.
Özgün Makale Scopus Erişim Linki
22. ARACI S., ŞEN E., AÇIKGÖZ M., Theorems on Genocchi polynomials of higher order arising from Genocchi basis, TAIWANESE JOURNAL OF MATHEMATICS, vol. 18, pp. 473-482, 2014.
Özgün Makale SCI-Expanded
23. ŞEN E., AÇIKGÖZ M., ARACI S., On the extended Kim s p adic q deformed fermionic integrals in the p adic integer ring, JOURNAL OF NUMBER THEORY, vol. 133, pp. 3348-3361, 2013.
Özgün Makale SCI-Expanded Erişim Linki
24. ŞEN E., BAYRAMOV A., Asymptotic formulations of the eigenvalues and eigenfunctions for a boundary value problem, MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol. 36, pp. 1512-1519, 2013.
Özgün Makale SCI-Expanded Erişim Linki
25. ŞEN E., SEO J. J., ARACI S., Asymptotic Behaviour of Eigenvalues and Eigenfunctions of a Sturm Liouville Problem with Retarded Argument, Journal of Applied Mathematics, vol. 2013, pp. 1-8, 2013.
Özgün Makale SCI-Expanded Erişim Linki
26. ŞEN E., AÇIKGÖZ M., Seo J. J., ARACI S., ORUÇOĞLU K., Existence and Uniqueness of Positive Solutions of Boundary Value Problems for Fractional Differential Equations with Laplacian Operator and Identities on the Some Special Polynomials, Journal of Function Spaces and Applications, vol. 2013, pp. 1-11, 2013.
Özgün Makale SCI-Expanded Erişim Linki
27. BAYRAMOV A., ŞEN E., On a Sturm Liouville type problem with retarded argument, Mathematical Methods in the Applied Sciences, vol. 36, pp. 39-48, 2013.
Özgün Makale SCI-Expanded Erişim Linki
28. ARACI S., ŞEN E., AÇIKGÖZ M., A note on the modified q Dedekind sums, Notes on Number Theory and Discrete Mathematics, vol. 19, pp. 60-65, 2013.
Özgün Makale Zentralblatt für Mathematik Erişim Linki
29. ŞEN E., A Sturm Liouville problem with a discontinuous coefficient and containing an eigenparameter in the boundary condition, Physics Research International, vol. 2013, pp. 1-9, 2013.
Özgün Makale SCOPUS Erişim Linki
30. ŞEN E., Completeness of eigenfunctions of discontinuous boundary value problems, Annals of University Oradea Mathematics Fascicola, vol. 20, pp. 27-40, 2013.
Özgün Makale Mathematical Reviews
31. ŞEN E., On spectral properties of a fourth order boundary value problem, Ain Shams Engineering Journal, vol. 4, pp. 531-537, 2013.
Özgün Makale SCOPUS
32. ARACI S., AÇIKGÖZ M., Armen B., ŞEN E., The Legendre polynomials associated with Bernoulli Euler Hermite and Bernstein polynomials, Turkish Journal of Analysis and Number Theory, vol. 1, pp. 1-3, 2013.
Özgün Makale Erişim Linki
33. ŞEN E., Theorems on Apostol Euler polynomials of higher order arising from Euler basis, Advanced Studies in Contemporary Mathematics, vol. 23, pp. 337-345, 2013.
Özgün Makale SCOPUS
34. ŞEN E., ARACI S., Computation of eigenvalues and fundamental solutions of a fourth order boundary value problem, Proceedings of the Jangjeon Mathematical Society, vol. 15, pp. 455-464, 2012.
Özgün Makale SCOPUS
35. ORUÇOĞLU K., ŞEN E., Cubic transformational high dimensional model representation and Hermite Pade approximation, Journal of Advanced Research in Scientific Computing, vol. 4, pp. 42-53, 2012.
Özgün Makale Mathematical Reviews, MathSciNet
36. ŞEN E., BAYRAMOV A., Calculation of eigenvalues and eigenfunctions of a discontinuous boundary value problem with retarded argument which contains a spectral parameter in the boundary condition, MATHEMATICAL AND COMPUTER MODELLING, vol. 54, pp. 3090-3097, 2011.
Özgün Makale SCI-Expanded Erişim Linki
37. ŞEN E., An Inequality for Second Order Differential Equation with Retarded Argument, Advances in Pure Mathematics, vol. 1, pp. 243-244, 2011.
Özgün Makale Erişim Linki
38. ŞEN E., BAYRAMOV A., On calculation of eigenvalues and eigenfunctions of a Sturm Liouville type problem with retarded argument which contains a spectral parameter in the boundary condition, JOURNAL OF INEQUALITIES AND APPLICATIONS, vol. 2011, pp. 1-9, 2011.
Özgün Makale SCI-Expanded Erişim Linki
Uluslararası bilimsel toplantılarda sunulan ve bildiri kitaplarında (proceedings) basılan bildiriler
1. ŞEN E., Spectrum, trace and oscillation of a Sturm-Liouville type retarded differential operator with transmission conditions, International Conference in Functional Analysis dedicated to the 125th anniversary of Stefan Banach (18.09.2017-23.09.2017).
Özet bildiri Erişim Linki
2. ŞEN E., Asymptotic Expressions of Eigenvalues and Their Numbers for a Second Order Differential Operator, INTERNATIONAL CONFERENCE ON MATHEMATICS AND ENGINEERING (10.05.2017-12.05.2017).
Özet bildiri Erişim Linki
3. ŞEN E., Regularized Trace Formula for a Differential Equation with Retarded Argument, INTERNATIONAL CONFERENCE ON MATHEMATICS AND ENGINEERING (10.05.2017-12.05.2017).
Özet bildiri Erişim Linki
4. ŞEN E., BAYRAMOV A., Spectral analysis of boundary value problems with retarded argument, International Conference on Differential Equations dedicated to the 110th anniversary of Ya. B. Lopatynsky (20.09.2016-24.09.2016).
Özet bildiri
5. ŞEN E., ORUÇOĞLU K., Existence and uniqueness of positive solutions for a boundary value problem with a Laplacian operator, Conference on Applied and Industrial Mathematics (18.09.2014-21.09.2014).
Özet bildiri Erişim Linki
6. ŞEN E., Asymptotic formulas for eigenvalues and eigenfunctions of a discontinuous Sturm-Liouville type problem with retarded argument, The Andrzej Mostowski Centenary Conference (11.10.2013-13.10.2013).
Sözlü Bildiri
7. ŞEN E., Spectral properties of a Sturm-Liouville type problem with discontinuities at two points, VI International conference named by І. І. Lyashko "Computational and applied mathematics" (05.09.2013-06.09.2013).
Özet bildiri
8. ARACI S., ŞEN E., AÇIKGÖZ M., ORUÇOĞLU K., On the identities involving special polynomials arising from point of view Fractional-Calculus, International Conference on Applied Analysis and Mathematical Modelling (02.06.2013-05.06.2013).
Özet bildiri
9. ŞEN E., ORUÇOĞLU K., Cubic transformational high dimensional model representation, International Science and Technology Conference (07.12.2011-08.12.2011).
Tam metin bildiri Erişim Linki
10. ŞEN E., A Note on Second Order Differential Equation with Retarded Argument, NUMERICAL ANALYSIS AND APPLIED MATHEMATICS ICNAAM 2011: INTERNATIONALCONFERENCE ON NUMERICAL ANALYSIS AND APPLIED MATHEMATICS, VOLS A-C (19.09.2011-25.09.2011).
Tam metin bildiri Erişim Linki
11. ŞEN E., BAYRAMOV A., On a Discontinuous Sturm—Liouville Type Problem with Retarded Argument, NUMERICAL ANALYSIS AND APPLIED NUMERICAL ANALYSIS AND APPLIED MATHEMATICS ICNAAM 2011: INTERNATIONALCONFERENCE ON NUMERICAL ANALYSIS AND APPLIED MATHEMATICS, VOLS A-C (19.09.2011-25.09.2011).
Tam metin bildiri Erişim Linki
12. ŞEN E., On Quartic Transformational High Dimensional Model Representation, NUMERICAL ANALYSIS AND APPLIED MATHEMATICS ICNAAM 2011: INTERNATIONAL CONFERENCE ON NUMERICAL ANALYSIS AND APPLIED MATHEMATICS, VOLS A-C (19.09.2011-25.09.2011).
Tam metin bildiri Erişim Linki
Ulusal bilimsel toplantılarda sunulan ve bildiri kitaplarında basılan bildiriler
1. ŞEN E., Sınırsız operatör katsayılı bir diferansiyel operatörün spektrumu ve özdeğerlerinin sayısının asimtotik davranışı, 20. Ulusal Mekanik Kongresi (05.09.2017-09.09.2017).
Tam metin bildiri
2. ŞEN E., MUHTAROĞLU O., ORUÇOĞLU K., Sturm-Liouville Probleminin Rezolvent Operatörü ve Özfonksiyonları, XVlll. Ulusal Mekanik Kongresi (26.08.2013-30.08.2013).
Tam metin bildiri Erişim Linki
3. ŞEN E., Süreksiz katsayılı Sturm-Liouville probleminin spektral özellikleri, 8. Ankara Matematik Günleri (13.06.2013-14.06.2013).
Özet bildiri Erişim Linki
4. ŞEN E., ORUÇOĞLU K., Süreksiz bir Sturm-Liouville probleminin özdeğer ve özfonksiyonlarının asimptotik formülleri, XXV. Ulusal Matematik Sempozyumu (05.09.2012-08.09.2012).
Özet bildiri Erişim Linki
5. ŞEN E., BAYRAMOV A., Sınır koşulunda spektral parametre bulunan geciken argümanlı sürekli olmayan sınır–değer problemi üzerine, XXIV. Ulusal Matematik Sempozyumu (07.09.2011-10.09.2011).
Özet bildiri Erişim Linki
Editörlükler
1. International Journal of Engineering and Mathematical Modelling, Yayın Yeri: ORB Academic Publisher, Yayın Kurulu Üyeliği (07.11.2014-).
Uluslararası Dergi Vifamath, Journal Index, Research Bible
2. Turkish Journal of Analysis and Number Theory, Yayın Yeri: Science and Education , Yrd. Editör (01.07.2013-).
Uluslararası Dergi Citefactor, Crossref Erişim Linki
Yayın Hakemlikleri
1. Hacettepe Journal of Mathematics and Statistics, Hakemlik Sayısı:1.
Uluslararası Dergi SCI-Expanded
2. Communications Faculty of Sciences University of Ankara Series A1: Mathematics and Statistics, Hakemlik Sayısı:1.
Uluslararası Dergi MathSciNet
3. Journal of Analysis and Number Theory, Hakemlik Sayısı:1.
Uluslararası Dergi
4. International Journal of Physical Sciences, Hakemlik Sayısı:1.
Uluslararası Dergi
5. International Journal of Modern Mathematical Sciences, Hakemlik Sayısı:1.
Uluslararası Dergi
6. Mathematical Sciences, Hakemlik Sayısı:1.
Uluslararası Dergi Mathematical Reviews
7. JOURNAL OF INEQUALITIES AND APPLICATIONS, Hakemlik Sayısı:1.
Uluslararası Dergi SCI-Expanded
8. British Journal of Mathematics and Computer Science, Hakemlik Sayısı:2.
Uluslararası Dergi Zentralblatt MATH
9. Journal of Scientific Research and Reports, Hakemlik Sayısı:1.
Uluslararası Dergi
10. APPLIED MATHEMATICS AND COMPUTATION, Hakemlik Sayısı:1.
Uluslararası Dergi SCI-Expanded
11. Abstract and Applied Analysis, Hakemlik Sayısı:1.
Uluslararası Dergi SCI-Expanded
12. Boundary Value Problems, Hakemlik Sayısı:1.
Uluslararası Dergi SCI-Expanded
13. Advances in Difference Equations, Hakemlik Sayısı:5.
Uluslararası Dergi SCI-Expanded
14. Turkish Journal of Analysis and Number Theory, Hakemlik Sayısı:1.
Uluslararası Dergi
15. Differential Equations and Dynamical Systems, Hakemlik Sayısı:1.
Uluslararası Dergi ESCI: Emerging Sources Citation Index
16. Advances in Difference Equations, Hakemlik Sayısı:1.
Uluslararası Dergi SCI-Expanded
17. Applied Mathematics, Hakemlik Sayısı:1.
Uluslararası Dergi
18. Proceedings of the Royal Society A, Hakemlik Sayısı:1.
Uluslararası Dergi SCI-Expanded
19. Communications Faculty of Sciences University of Ankara Series A1: Mathematics and Statistics, Hakemlik Sayısı:1.
Uluslararası Dergi MathSciNet
20. CENTRAL EUROPEAN JOURNAL OF PHYSICS (Open Physics), Hakemlik Sayısı:3.
Uluslararası Dergi SCI-Expanded
21. Hacettepe Journal of Mathematics and Statistics, Hakemlik Sayısı:1.
Uluslararası Dergi SCI-Expanded
Üyelikler
American Mathematical Society (AMS), Üye, 2015-.
Katıldığı Kurslar
MEB Okullar Hayat Olsun Projesi Matematik Kursu (Kurs No: 103286), Yer:Namık Kemal Üniversitesi Fen Edebiyat Fakültesi, 23.02.2015-21.05.2015.